American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger. On the digits of squares and the distribution of quadratic subsequences of digital sequences. Proc. Amer. Math. Soc. 141 (2013) 1551-1565.
Abstract, references, and article information   
View Article: PDF

[2] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[3] Yann Bugeaud. On sequences $(a_n \xi )_{n \ge 1}$ converging modulo $1$. Proc. Amer. Math. Soc. 137 (2009) 2609-2612. MR 2497472.
Abstract, references, and article information   
View Article: PDF

[4] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Friedrich Pillichshammer. A lower bound for rank 2 lattice rules. Math. Comp. 73 (2004) 853-860. MR 2031410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marian Vâjâitu and Alexandru Zaharescu. Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002) 3447-3452. MR 1918819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chris Hill. Uniform distribution modulo one on subsequences. Proc. Amer. Math. Soc. 127 (1999) 1981-1986. MR 1605964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Nair and S. L. Velani. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998) 2835-2840. MR 1452815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. Wodzak. Primes in arithmetic progression and uniform distribution . Proc. Amer. Math. Soc. 122 (1994) 313-315. MR 1233985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Geon H. Choe. Spectral types of uniform distribution . Proc. Amer. Math. Soc. 120 (1994) 715-722. MR 1169880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter Philipp. Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory . Trans. Amer. Math. Soc. 345 (1994) 705-727. MR 1249469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Todd Cochrane. Trigonometric approximation and uniform distribution modulo one . Proc. Amer. Math. Soc. 103 (1988) 695-702. MR 947641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Bosch. Functions that preserve the uniform distribution of sequences . Trans. Amer. Math. Soc. 307 (1988) 143-152. MR 936809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Turnwald. Uniform distribution of second-order linear recurring sequences . Proc. Amer. Math. Soc. 96 (1986) 189-198. MR 818442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Berend. Multi-invariant sets on tori . Trans. Amer. Math. Soc. 280 (1983) 509-532. MR 716835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1